Electron. J. Diff. Eqns., Vol. 2003(2003), No. 10, pp. 1-13.

Some integral inequalities for functions of two variables

Sever S. Dragomir & Young-Ho Kim

In this article, we establish some integral inequalities for function with two independent variables. Also we show applications of these inequalities for finding bounds of solutions to partial differential equations.

Submitted April 19, 2002. Published February 4, 2003.
Math Subject Classifications: 26D10, 26D15.
Key Words: Integral inequality, partial differential equations.

Show me the PDF file (186K), TEX file, and other files for this article.

Young-Ho Kim
Department of Applied Mathematics
Changwon National University
Changwon 641-773, Korea
email: yhkim@sarim.changwon.ac.kr
Sever S. Dragomir
School of Communications and Informatics
Victoria University of Technology
P O Box 14428
MCMC Melbourne, Victoria 8001, Australia
email: sever.dragomir@vu.edu.au

Return to the EJDE web page